O.k., so a few years ago when my anxiety first started, I was prescribed Paxil by my family doctor. I don't remember the dosage. It just made my anxiety worse. I then went to see a psychiatrist. He upped my dosage. I think I was at either 40 or 60mg. I can't remember now. Anyway, during this time, I started to feel great. I don't just mean normal great, but GREAT! I was very flirtatious, hypersexual, wanted to go out to clubs, etc. I never really thought anything of it at the time. Because I felt so good, I started lowering my dose of Paxil and got down to 10mg. Well, of course, my anxiety came back full force. By this time, my p-doc had retired, so I started seeing someone new. She again increased my dose of Paxil. This time, I did not feel GREAT. Instead I was very irritable, noise and sound bothered me, songs played over and over in my head and I felt like my body was just revving on the inside. I was shaky and couldn't sit still. Sometimes it felt like I would explode. My p-doc decided that I should not take high doses of SSRIs without a mood stabilizer because on Paxil, I became hypomanic. She never came out and diagnosed me as bi-polar because I had never had a major depressive episode. So, she switched me to Luvox, 100mg and 2.5 mg of . Abilify (the mood stabilizer). My anxiety went away for about 3 years on this combination. Apparently I didn't learn from lowering my meds the last time, but I started lowering my dose of Luvox because I felt good. I was down to 25mg when I learned that my blood sugar and triglycerides were high and this can be a side effect of Abilify. So... I started weaning myself off the Abilify also. Well, you guessed it, WHAM! My anxiety is back full force. I am now with a 3rd p-doc (my other one moved out of state). She told me to stop taking the Luvox (I was still at 25mg) and the Abilify and put me on risperidone .5mg. So right now, as of 3 weeks ago, that is all I am taking and my anxiety is really high! Luckily, I see her in a few days so I will see what she says. Anyway, what I am wondering is, if an SSRI makes you hypomanic, does that mean you are bi-polar? And, have I given the risperidone enough time to work (3 weeks)? I am thinking of adding the Luvox back in...? UGH! So confused!